# SDR 9806751144

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AFTER LANDING WHILE CREW WAS ATTEMPTING TO RESTOW THE NR 3 ENGINE THRUST REVERSER, THE NR 3 ENGINE COMPRESSOR STALLED. EGT CLIMBED TO 820C AND THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE PER THE TAFI MANUAL WITH NO DEFECTS NOTED. THE  ENGINE WAS RUN WITH NO PROBLEMS AND THE AIRCRAFT RETURNED TO SERVICE.
